# SDR UALA2011120706735

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,857 hours, 21,942 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 4344
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP INOPERATIVE IN AUTO.  VERIFIED VALVE CLOSE BY PROCEDURE ONE (1).  FAULT SHOWS AFT ZONE VALVE.  REPLACED AFT CABIN MODULATING TRIM AIR VALVE PER AMM. OPS CHECKED NORMAL.
